Logic
Claws in digraphs
Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 1-4.

We study in this Note the existence of claws in digraphs. We extend a result of Saks and Sós to the tournament-like digraphs.

Nous étudions dans cette Note le problème de l'existence des arbres simples dans les graphes orientés. Nous étendons un resultat de Saks et Sós aux graphes orientés presque complets.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.10.040
El Sahili, Amine 1; Kouider, Mekkia 2

1 Faculty of sciences I, Lebanese university, Hadas-Beyrutm, Lebanon
2 U.M.R. 86-23 L.R.I., bâtiment 490, Université Paris-sud, 91405 Orsay cedex, France
@article{CRMATH_2008__346_1-2_1_0,
     author = {El Sahili, Amine and Kouider, Mekkia},
     title = {Claws in digraphs},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1--4},
     publisher = {Elsevier},
     volume = {346},
     number = {1-2},
     year = {2008},
     doi = {10.1016/j.crma.2007.10.040},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.10.040/}
}
TY  - JOUR
AU  - El Sahili, Amine
AU  - Kouider, Mekkia
TI  - Claws in digraphs
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1
EP  - 4
VL  - 346
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.10.040/
DO  - 10.1016/j.crma.2007.10.040
LA  - en
ID  - CRMATH_2008__346_1-2_1_0
ER  - 
%0 Journal Article
%A El Sahili, Amine
%A Kouider, Mekkia
%T Claws in digraphs
%J Comptes Rendus. Mathématique
%D 2008
%P 1-4
%V 346
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.10.040/
%R 10.1016/j.crma.2007.10.040
%G en
%F CRMATH_2008__346_1-2_1_0
El Sahili, Amine; Kouider, Mekkia. Claws in digraphs. Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 1-4. doi : 10.1016/j.crma.2007.10.040. http://www.numdam.org/articles/10.1016/j.crma.2007.10.040/

[1] El Sahili, A.; Kouider, M. About paths with two blocks, J. Graph Theory, Volume 55 (2007), pp. 221-226

[2] Gallai, T. On directed paths and circuits (Erdös, P.; Katona, G., eds.), Theory of Graphs, Academic Press, 1968, pp. 115-118

[3] Havet, F.; Thomassé, S. Median order of tournaments: A tool for the second neighborhood problem and Sumner's conjecture, J. Graph Theory Ser. B, Volume 35 (2000), pp. 244-256

[4] Roy, B. Nombre chromatique et plus longs chemins d'un graphe, Rev. Française Automat. Informat. Recherche Opérationelle Sér. Rouge, Volume 1 (1967), pp. 127-132

[5] Saks, M.; Sós, V.T. On unavoidable subgraphs of tournaments, Finite and Infinite Sets. Eger (Hungary), Colloquia Mathematica Societatis János Bolyai, vol. 37, 1981, pp. 663-674

Cited by Sources: